Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 135, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 27, 2007, 3:27 PM EDT for Mason County, West Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2007, 3:27 PM EDT (19:27 UTC)
- Expired
- Jul 27, 2007, 3:56 PM EDT
- In force
- 29 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Mason County, WV
The radar
The Charleston,WV radar (KRLX), 54 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1056 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 271927
SVRRLX
WVC053-272015-
/O.NEW.KRLX.SV.W.0135.070727T1927Z-070727T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
327 PM EDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MASON COUNTY IN WEST VIRGINIA...
* UNTIL 415 PM EDT
* AT 324 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LEON...OR ABOUT 7 MILES
SOUTHEAST OF POINT PLEASANT...AND MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF LETART BY 335 PM EDT...
LEON AND SOUTHSIDE BY 340 PM EDT...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3892 8209 3889 8193 3887 8191 3874 8180
3871 8182 3870 8180 3868 8180 3868 8180
3867 8191 3875 8215
$$
151 follow-up statement
000
WWUS51 KRLX 271956
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
356 PM EDT FRI JUL 27 2007
WVC053-272006-
/O.CAN.KRLX.SV.W.0135.000000T0000Z-070727T2015Z/
MASON WV-
356 PM EDT FRI JUL 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR MASON COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA
SIZE HAIL ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3892 8209 3889 8193 3887 8191 3874 8180
3871 8182 3870 8180 3868 8180 3868 8180
3867 8191 3875 8215
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:14 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 27, 2:14 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 214 PM EDT FRI JUL 27 2007 .SYNOPSIS... UPPER LEVEL LOW OVER THE GREAT LAKES WILL MOVE EAST OF THE REGION WHILE ANOTHER UPPER LEVEL SYSTEM DIVES SOUTHEAST FROM ILLINOIS INTO KENTUCKY TONIGHT. THE SYSTEM OVER KENTUCKY WILL MOVE TO THE EAST COAST...DEEPEN...AND THEN REMAIN ALONG THE EAST COAST INTO NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... BASED ON LATEST RADAR INFORMATION...SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH EAST. THE GREATEST CONCENTRATION OF STORMS IS CURRENTLY MOVING INTO THE NORTHERN MOUNTAINS AT THIS TIME. THE STORMS ARE THE RESULT OF A MID-LEVEL SHORTWAVE TROF WHICH IS CURRENTLY PUSHING EAST THROUGH PORTIONS OF OHIO AND KENTUCKY. THIS FEATURE AND ASSOCIATED STORMS WILL CONTINUE TO PUSH EAST THIS EVENING. FEEL THE AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE AFTER SUNSET AS THE AIRMASS BEGINS TO STABILIZE. ANOTHER MID-LEVEL SHORTWAVE TROF...CURRENTLY OVER INDIANA...WILL PUSH SOUTHEAST INTO EASTERN KENTUCKY TONIGHT...AND THEN TO THE EAST COAST ON SATURDAY. THIS FEATURE SHOULD RESULT IN MORE SHOWERS AND STORMS TONIGHT INTO SATURDAY. THE GREATEST CONCENTRATION OF STORMS SHOULD BE ACROSS OUR SOUTHERN COUNTIES...WHICH WILL BE CLOSEST TO THE TROF. HAVE GENERALLY GONE WITH A BLEND OF FWC/MET/MAV GUIDANCE FOR LOWS TONIGHT AND HIGHS ON SATURDAY. END RESULT WAS INCREASING THE LOWS TONIGHT A DEGREE OR TWO...WHILE INCREASING THE HIGHS ON SATURDAY AS MUCH AS 5 DEGREES. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... LOW PRESSURE SYSTEM AND COLD FRONT IN THE AREA RIGHT AT THE START OF THE PERIOD MOVE ON THROUGH DURING THE DAY SATURDAY. GFS IS A BIT SLOWER WITH ASSOCIATED PRECIPITATION THAN IS THE NAM. THE TWO MODELS ARE SIMILAR ON SURFACE FEATURES AND GFS TIES THE PRECIPITATION MORE CLOSELY WITH SURFACE FEATURE. THE PRECIPITATION WILL LIKELY BE IN THE FORM OF A NOCTURNAL COMPLEX AS SUGGESTED BY SHOWALTERS NEAR ZERO 12Z SAT ALONG WITH DECENT H85 THETA E FEED. THIS COMPLEX CONTINUES INTO SATURDAY AND PERHAPS UNDERGOES A METAMORPHOSIS FOR THE AFTERNOON. NAM IS...AS USUAL...INDICATING MORE INSTABILITY THAN THE GFS...WITH UP TO TWO KGKJ-1 OF CAPE ALONG WITH TWO INCHES PW...THE GFS PEAKS AT LESS THAN A KGKJ-1 OF CAPE. REALITY WILL LIKELY FALL SOMEWHERE IN BETWEEN. THE UPPER LEVEL SYSTEM THAT HAS BEEN AROUND FOR OVER A WEEK...LIKE A SUMMER GUEST THAT HAS WORN OUT THEIR WELCOME...FINALLY EXITS SATURDAY NIGHT. THIS...ALONG WITH THE LOSS OF HEATING...WILL ALLOW THE WEATHER TO SETTLE DOWN. BOTH MODELS ARE CLOSE ON ANOTHER SHORT WAVE APPROACHING SUNDAY. THIS COMES OUT OF A SPEED MAX NOW RIDING OVER TOP OF THE RIDGE OVER SOUTHWESTERN CANADA...AND BECOMES BARELY DISTINGUISHABLE FROM ITS PREDECESSOR. BUT IT DOES SHARPEN UP WITH A POSITIVE TILT OVER THE AREA AS THE UPSTREAM RIDGE BUILDS OVER THE GREAT LAKES. THE TIMING OF THIS SHORT WAVE COINCIDES WITH THE HEATING OF THE DAY FOR A GOOD CHANCE FOR LATE DAY THUNDERSTORMS SUNDAY. UPPER TROUGH IS SLOW TO EXIT NEXT WEEK BUT SHOULD JUST ABOUT MAKE THE EAST COAST MONDAY...SO POPS ARE LIMITED TO THE MOUNTAINS. ONGOING FORECAST FOR HIGHS SATURDAY LOOKED GOOD...CLOSE TO THE MET WHICH IS THE MIDDLE GROUND BUT CLOSER TO THE LOWER MAV THAN THE HIGH FWC. OTHERWISE A BLEND OF THE NUMBERS WERE USED...WHICH ENTAILED ONLY MINOR CHANGES TO THE PREVIOUS FORECAST. && .LONG TERM /TUESDAY THROUGH THURSDAY/... WITH 500 MB TROF ALONG MID ATLANTIC COAST...HOPING THE NORTHERLY FETCH WILL CONTINUE TO FEED DRIER AND MORE STABLE AIR SOUTH. STILL QUESTIONABLE HOW LOW THE DEW POINTS WILL BE ABLE TO FALL DURING TUESDAY AFTERNOON. SO...STILL HOPING FOR A DRIER PATTERN THAN NEAR AND SHORT TERM. A WEAK LOW LEVEL WIND FLOW FOR WEDNESDAY INTO FRIDAY. SO A DOG DAY WEATHER PATTERN MAY BE SETTING UP FOR WED-FRIDAY. YET...SOME LIGHT EAST LOW LEVEL FLOW POSSIBLE BY WEDNESDAY AND THURSDAY. WILL MENTION SOME SLIGHT CHANCE POPS IN AFTERNOON AND EVENING OVER MOUNTAINOUS COUNTIES ON WEDNESDAY AND SPREAD THESE POPS A BIT WEST ON THURSDAY. A SURFACE FRONT PICTURED OVER SRN GREAT LAKES DAY 6 INTO DAY 7...BUT SHOULD REMAIN TO OUR N. WEAK 700-500MB FLOW FM NW MAY CAUSE SOME CONVECTION TO SINK SLOWLY S...SO 20/30 POPS DAY 7. MAXIMUM TEMPERATURES INCHED UP SLIGHTLY FROM HPC GUIDANCE ACROSS WESTERN LOWLANDS WEDNESDAY INTO FRIDAY...CLOSER TO 90 DEGREES. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... UPPER LEVEL LOW IS STILL IMPACTING THE REGION. SHORT WAVE TROF MOVING ACROSS OHIO AND NORTHERN PORTIONS OF WEST VIRGINIA IS KICKING OFF SHOWERS AND THUNDERSTORMS. THESE STORMS ARE EXPECTED TO STAY NORTH OF TAF SITES THIS MORNING WILL KEEP MOVING EASTWARD AND OUT OF THE REGION THIS MORNING. MVFR FOG WILL DISSIPATE QUICKLY AFTER SUNRISE. ONE LAST SHORTWAVE ALONG WITH A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION THIS AFTERNOON AND INTO THIS EVENING. THIS WILL AGAIN BRING SHOWERS AND THUNDERSTORMS TO THE REGION. THIS SHORTWAVE COMBINED WITH HEATING TODAY WILL CAUSE THE ATMOSPHERE TO AGAIN BECOME UNSTABLE...AND SOME OF THESE STORMS MAY BECOME SEVERE. THE MAIN FOCUS IS EXPECTED ACROSS CENTRAL AND SOUTHERN SECTIONS...FROM HTS/CRW/BKW LINE AND POINTS SOUTH INTO THIS EVENING...HOWEVER ALL SITES HAVE THE POTENTIAL FOR STORMS. EXPECT IFR TO LIFR CONDITIONS IN EXITING STORMS AND FOG FOR TONIGHT. SATURDAY THROUGH TUESDAY... THUNDERSTORMS MAY STILL RESULT IN TEMPORARY MVFR/IFR CONDITIONS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. IN ADDITION...FOG MAY RESULT IN THE DEVELOPMENT OF MVFR/IFR CONDITIONS EACH NIGHT THROUGH THE PERIOD. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH NEAR TERM...JSH SHORT TERM...TRM LONG TERM...KTB AVIATION...JSH
Hazardous weather outlook, Jul 27, 3:24 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 324 AM EDT FRI JUL 27 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>010- 013>017-019-024>026-280730- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-LINCOLN-PUTNAM-KANAWHA-ROANE- WIRT-RITCHIE-MINGO-LOGAN-BOONE- 324 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ011-018-020-027>040-046-047-280730- TYLER-CALHOUN-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- 324 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 12:47 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1247 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG RACINE 38.97N 81.91W
07/26/2007 MEIGS OH DEPT OF HIGHWAYS
TREES DOWN ON RT. 3 RACINE
0815 PM HAIL POINT PLEASANT 38.85N 82.13W
07/26/2007 E0.75 INCH MASON WV COUNTY OFFICIAL
PENNY SIZE HAIL COVERED THE GROUND ON RT. 2N RIPLEY RD.
0820 PM TSTM WND DMG 2 SE ST. ALBANS 38.36N 81.79W
07/26/2007 KANAWHA WV DEPT OF HIGHWAYS
TREES DOWN ON COAL RIVER RD. NEAR WARPED DR.
0825 PM TSTM WND DMG CLAY 38.46N 81.08W
07/26/2007 CLAY WV EMERGENCY MNGR
TREES DOWN ROUTE 4 AND 16 JUST NORTH OF CLAY. TREES DOWN
ELKHURST ROAD AT HARTLAND.
0844 PM TSTM WND DMG DUNBAR 38.37N 81.74W
07/26/2007 KANAWHA WV DEPT OF HIGHWAYS
TREES DOWN ON ROXALANNA RD. NEAR ROXALANNA APARTMENTS IN
THE CITY.
1020 PM TSTM WND DMG 2 S CRAIGSVILLE 38.29N 80.65W
07/26/2007 NICHOLAS WV EMERGENCY MNGR
TREES DOWN ACROSS RT. 20 NEAR CRAIGSVILLE. WINDS
ESTIMATED AT 40-50 MPH.
1040 PM TSTM WND DMG 4 S SHADY SPRING 37.65N 81.10W
07/26/2007 RALEIGH WV FIRE DEPT/RESCUE
TREES DOWN IN COOL RIDGE ALONG RT. 19.
1100 PM HAIL COWEN 38.41N 80.56W
07/26/2007 E0.75 INCH WEBSTER WV EMERGENCY MNGR
PENNY SIZE HAIL AND WINDS 40-50 MPH IN THE VILLAGE OF
COWEN.
&&
BARTHOLFSpecial weather statement, Jul 27, 12:56 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1256 PM EDT FRI JUL 27 2007 WVZ028>032-039-040-047-271745- BRAXTON WV-GILMER WV-UPSHUR WV-RANDOLPH WV-LEWIS WV-TAYLOR WV-HARRISON WV-BARBOUR WV- 1256 PM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1256 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM TAYLOR ...SOUTHWEST TO GILMER COUNTY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE HORNER...WALKERSVILLE...IRELAND...CAMDEN...ALUM BRIDGE AND EXCHANGE. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jul 27, 2:11 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
211 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0151 PM HEAVY RAIN BUCKHANNON 39.00N 80.21W
07/27/2007 2.01 UPSHUR WV PUBLIC
&&
NNNNSpecial weather statement, Jul 27, 2:55 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 255 PM EDT FRI JUL 27 2007 OHZ067-271930- MORGAN OH- 255 PM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 255 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTH CENTRAL MORGAN COUNTY...OR ABOUT 8 MILES NORTHEAST OF MCCONNELSVILLE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE BRISTOL. WIND GUSTS OF 40 TO 50 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 25
Special weather statement, Jul 27, 3:00 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 300 PM EDT FRI JUL 27 2007 WVZ007-271930- MASON WV- 300 PM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 300 PM EDT...A STRONG THUNDERSTORM WAS OVER POINT PLEASANT...OR ABOUT OVER GALLIPOLIS...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE LETART... LEON AND HENDERSON. WIND GUSTS OF 40 TO 50 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 25
Special weather statement, Jul 27, 3:13 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 313 PM EDT FRI JUL 27 2007 WVZ009-271945- WOOD WV- 313 PM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 313 PM EDT...A STRONG THUNDERSTORM WAS OVER PARKERSBURG...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE WAVERLY... DAVISVILLE...WALKER...VIENNA...NORTH HILLS AND MINERALWELLS. WIND GUSTS OF 40 TO 50 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 25
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 65 min |
| Jul 26, 8:25 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 35 min |
| Jul 26, 8:48 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 72 min |
| Jul 26, 8:48 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Roane | 27 min |
| Jul 26, 8:58 PM EDT | Areal Flood Advisory | RLX | Boone, Clay, Kanawha, Logan, Mingo | 62 min |
| Jul 26, 9:03 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 42 min |
| Jul 26, 9:19 PM EDT | Severe Thunderstorm Warning | RLX | Mingo, Wyoming | 41 min |
| Jul 26, 9:49 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 41 min |
| Jul 26, 9:58 PM EDT | Severe Thunderstorm Warning | RLX | Wyoming | 47 min |
| Jul 26, 9:59 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh | 46 min |
| Jul 26, 10:19 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Webster | 41 min |
| Jul 26, 10:26 PM EDT | Severe Thunderstorm Warning | RLX | Mingo | 34 min |
| Jul 26, 11:09 PM EDT | Areal Flood Advisory | RLX | Raleigh | 66 min |
| Jul 27, 1:31 PM EDT | Severe Thunderstorm Warning | RLX | Wyoming | 44 min |
| Jul 27, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 49 min |
| Jul 27, 4:19 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie | 41 min |
| Jul 27, 4:28 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 47 min |
| Jul 27, 4:31 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 59 min |
| Jul 27, 4:43 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 17 min |
| Jul 27, 5:36 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 39 min |
| Jul 27, 5:49 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer | 41 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha | 62 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.